# SDR HEEA131368

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N327PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0445
- Aircraft time: 3,171 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: L533M1408101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ROLLOVER SKIN CRACKED DURING MAIN BASE MX ACTIVITY.  SKIN WAS BEING MANIPULATED TO GAIN ACCESS TO DRAIN LINES BEHIND SKIN WHEN SKIN ASSY CRACKED IN 2 PLACES.   OPEN
